# SDR VNAA20241103021

- Difficulty date: October 2, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AILERON LUG R5 OF CENTER HINGE FITTING.   LUG R5 OF CENTER HINGE FITTING WAS REPAIRED PER REO 670-57-61-237 REV - -
